# SDR HEEA0012853

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Part number: 212073927003
- Condition: Defective
- Location: Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO CONTROLLER ROTATES PAST STOPS IN BOTH DIRECTIONS.
